# SDR CALA2012042700302

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 46,779 hours, 15,727 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LT HORIZONTAL STAB LOWER SKIN AT STA 147.90 APPROX 24 " AFT OF L/E HAS A 1 " CRACK LT LOWER STAB SKIN REPAIRED AT STA 147.90 IAW SRM 55-10-01, REPAIR 11.  REPAIR TO BE INSP AFTER 56000 FLT CYC FOLLOWED BY REPEAT INSP AT 9000 FLT CYC IAW STEP 5A TABLE 204, PAGE 216.
